# SDR ABXA9500625

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59203191
- Condition: Cracked
- Location: Bs 313-389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LONGERON 29L CRACKED AT STA 313 - STA 389.  REPLACED LONGERON IAW DC-9 SRM 51-30-2 AND 51-30-5.
